# SDR SCNA20230515151

- Difficulty date: May 4, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: NR00284: FWD CARGO COMPARTMENT, BETWEEN BS 500F AND 500G, WL 160, S-26L BAFFLE IS CRACKED. - - - RESOLUTION:  REMOVED AND REPLACED CRACKED BAFFLE BS 500F-500G IAW B737 SRM 51-40-02-0G-0 AND SRM 53-30-53-2R-1.
